ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

October 2017 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Game theoretical modelling of a dynamically evolving network Ⅰ: General target sequences
Mark Broom and Chris Cannings
2017, 4(4): 285-318 doi: 10.3934/jdg.2017016 +[Abstract](1664) +[HTML](253) +[PDF](1062.6KB)
Stability of the replicator dynamics for games in metric spaces
Saul Mendoza-Palacios and Onésimo Hernández-Lerma
2017, 4(4): 319-333 doi: 10.3934/jdg.2017017 +[Abstract](1743) +[HTML](222) +[PDF](417.9KB)
Nonlinear dynamics from discrete time two-player status-seeking games
Borun Shi and Robert A. Van Gorder
2017, 4(4): 335-359 doi: 10.3934/jdg.2017018 +[Abstract](1902) +[HTML](441) +[PDF](802.6KB)
A new perspective on the classical Cournot duopoly
Rabah Amir and Igor V. Evstigneev
2017, 4(4): 361-367 doi: 10.3934/jdg.2017019 +[Abstract](1147) +[HTML](143) +[PDF](272.8KB)
A probability criterion for zero-sum stochastic games
Xiangxiang Huang, Xianping Guo and Jianping Peng
2017, 4(4): 369-383 doi: 10.3934/jdg.2017020 +[Abstract](1210) +[HTML](164) +[PDF](405.5KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]